# SDR YENA2022051700479

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 38,522 hours, 24,801 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WINGS / RH WING / FIXED LEADING EDGE RIB 17 INBOARD SIDE / CRACK - PERMANENT REPAIR. (CONSIDERED A MAJOR REPAIR).
